Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viremia again
Sep 22, 2013

It was my previous question. I just want to add that the initial phase of viremia in the first weeks of infection was 5.9 million, cd4 326 cd4 the month amounted to 640, and 850 after three months and the whole time hesitates between 640 and 850 I take drugs from July 2012, and Atripla zaczoelm viremia brac at 160, and after five weeks, fell only to 130

Viremia Sep 14, 2013 hello, I have a problem, I take drugs from the beginning of infection (July 2012). at the beginning of viremia was 5900000, after 6 months of taking Prezista, Vireda, Epivir, Norvir dropped to 160, and was erected in place. now after I changed the drug Atripla, after five weeks of viremia dropped to 130, but it is detectable at all times. In clinical drug resistance has not been detected by the virus was resistant to drugs. There was also not Possibility of superinfection. Atripla is small need more time to reduce viremia and what to do with what May be the result of Viremia to not want to fall. He writes in English. Thank you for the advice. best regards.

Response from Dr.. Holodniy

Although you do not Indicate what the CD4 count and percent response has been, yes, the small Atripla need more time to get the viral load is undetectable given how high the starting viral load was.

Response from Dr. Holodniy

Given where your current CD4 counts are, I would continue with the Atripla for now and see what the viral load is in another month or two.



Previous
TP-EIA reactive
Next
When Shall i Start Meds and what combination should use full for me.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement